Division des distributions. I : distributions prolongeables
Séminaire Schwartz, Volume 4 (1959-1960), Talk no. 21, 5 p.
@article{SLS_1959-1960__4__A21_0,
     author = {Malgrange, Bernard},
     title = {Division des distributions. I : distributions prolongeables},
     journal = {S\'eminaire Schwartz},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1959-1960},
     note = {talk:21},
     language = {fr},
     url = {http://www.numdam.org/item/SLS_1959-1960__4__A21_0}
}
Malgrange, Bernard. Division des distributions. I : distributions prolongeables. Séminaire Schwartz, Volume 4 (1959-1960) Talk no. 21, 5 p. http://www.numdam.org/item/SLS_1959-1960__4__A21_0/

[1] Łojasiewicz (S.). - Sur le problème de la division, Studia Math. t. 18, 1959, p. 87-136. | MR 107168 | Zbl 0115.10203